# SDR AALA2020032759002

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 75,658 hours, 29,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1555
- Condition: Inoperative
- Location: Cabin
- Part time: 51,861 hours, 25,233 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BITE TEST FAILED. MAINTENANCE FOUND EMERGENCY POWER SUPPLY UNIT FAULTY AND REPLACED POWER SUPPLY UNIT PER AMM 33-51-58-0401.
